# SDR SWAA2021080595213

- Difficulty date: July 15, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1016 S17ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17AR IS DAMAGED AT BS 1016+4'.   STRINGER DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1 PARAGRAPH 4A(1)(B).  REPAIRED THE STRINGER IAW SRM 51-40-02-0G-0ER.
